website


Panaprex 500mg x 50 paracetamol tablets

Olimp Laboratories

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Panaprex 500mg x 50 paracetamol tablets

In the Panaprex 500 mg medicinal product, paracetamol was used as the active ingredient. It is a drug with an analgesic and antipyretic effect, which is indicated for the symptomatic treatment of fever and pain of various origins.

Composition of Panaprex 500mg paracetamol tablets:

Active substance: paracetamol (Paracetamolum). Each tablet contains 500 mg of paracetamol and excipients - tablet core: microcrystalline cellulose, povidone K90, purified water, colloidal anhydrous silica, croscarmellose sodium, sodium stearyl fumarate. Coating Opadry 200 White: polyvinyl alcohol, titanium dioxide (E 171), talc, macrogol 3350, methacrylic acid and ethyl acrylate copolymer (1: 1), sodium carbonate.

Action of Panaprex 500mg paracetamol tablets:

Panaprex 500mg is a medicinal product with analgesic and antipyretic properties. The active substance is paracetamol - 500 mg of paracetamol in each tablet. The indication for the use of the drug is mild and moderate pain, as well as fever, e.g. in the course of flu and colds.

Application:
The medicinal product Panaprex 500mg indicated for use in the symptomatic treatment of mild or moderate pain - headache, migraine, bone and joint pain, muscle pain, back pain, toothache, postoperative pain, sore throat, dysmenorrhea, as well as in the treatment of fever e.g. in the course of colds and flu. For use in adults and adolescents over 12 years of age.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Caution should be exercised in people with impaired liver and / or kidney function. In people with chronic renal failure, prolongation of the intervals between subsequent doses of the drug should be considered. Due to the risk of overdose and hepatoxicity while taking Panaprex 500 mg, other paracetamol medications should not be used. Do not drink alcohol during paracetamol treatment, there is an increased risk of hepatotoxicity. The risk of liver damage is particularly high in people who are hungry and drink alcohol regularly. Caution should be exercised in the case of concomitant use of drugs that may increase hepatic metabolism of paracetamol, as well as in people with asthma, hypersensitivity to acetylsalicylic acid, in people with deficiency of glucose-6-phosphate dehydrogenase and methaemoglobin reductase. In people who discontinued the use of analgesics after long-term treatment (especially in high doses), the phenomenon of increased pain and / or an increase in the frequency of headaches as well as transient, mild symptoms manifested by fatigue and weakness have been observed. Long-term or frequent use of the drug is not recommended. Ingestion of a single daily dose of paracetamol may lead to severe liver damage. The drug contains sodium - less than 1mmol (23mg) of sodium per 1 tablet, therefore the medicinal product is essentially "sodium-free". Use during pregnancy and breastfeeding: during pregnancy, paracetamol can be used after consulting a doctor when clinically justified, and the lowest effective dose should be used for the shortest possible time and as little as possible. During the feeding period, paracetamol can be used after consulting a doctor, but the drug should be used in the lowest effective dose and as rarely as possible. Use in children and adolescents: the drug should not be used in children under 12 years of age.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in the case of severe renal or hepatic insufficiency. Do not use in the case of alcoholism.

Side effects:
The drug may cause side effects in some people. Usually, when paracetamol is used in therapeutic doses, there are few side effects - they are mainly mild and transient gastrointestinal disturbances. Possible side effects: blood and lymphatic system disorders - very rare: thrombocytopenia, agranulocytosis, leukopenia, methaemoglobinaemia. Immune system disorders - very rare: hypersensitivity reactions (excluding anaphylactic shock); Not known: anaphylactic shock, angioedema. Nervous system disorders - very rare: somnolence, dizziness, headache. Respiratory, thoracic and mediastinal disorders - very rare: bronchospasm in patients with hypersensitivity to acetylsalicylic acid and other non-steroidal anti-inflammatory drugs. Gastrointestinal disorders - rare: abdominal pain, diarrhea, nausea, vomiting, dyspepsia. Hepato-biliary disorders - very rare: hepatic dysfunction. Skin and subcutaneous tissue disorders - very rare: itching, urticaria, rash, purpura; Not known: Stevens-Johnson syndrome (bullous erythema multiforme).

Dosage of Panaprex 500mg paracetamol tablets:

The drug should be used according to the doctor's instructions or according to the recommendations on the leaflet. Take the tablet with water. Adults, the elderly and adolescents over 12 years of age (weighing over 50 kg): take 1-2 tablets orally. The dose can be repeated as needed, but not more frequently than every 4 hours, up to 4 times a day. The maximum daily dose of paracetamol - 4g (8 tablets). Adults and adolescents over 12 years of age (weighing 40-50 kg): take one tablet orally. The dose can be repeated as needed, but not more frequently than every 4 hours, up to 6 times a day. The maximum daily dose of paracetamol - 3g (6 tablets). It is recommended that the lowest effective dose be used for the shortest possible time to relieve symptoms. Do not exceed the recommended daily doses.